sexologist-icon
Treatment wanted
In december i had an abortion which was of 1 &1/2 months and aftr tht uptil last month everything was fine and had my priods too,but this month i was dignosed with urine infection and now i am exprencing burns in my vagine to along with tht heavy pain in my lower stomach and back .And with tht i didnt had my priods too and i am suffering a lot with this. So am asking for some treatment plz help me !!
39 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

Hello, You need proper evaluation. Visit a gynecologist for further evaluation and management.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced sexologist online and get your health questions answered in just 5 minutes.

+144
Chat with a sexologist
Online now
Hi good evening Thnxs for your question I think complete examination is necessary to diagnose problem.
Next Steps
Ultrasound of pelvis.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
You will need to visit a gynaecologist for examination. A couple of tests will be needed as well
Next Steps
USG pelvis, urine culture
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.